# SDR 2001UALA01659

- Difficulty date: August 8, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 48 hours, 20 cycles
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN DOOR PRESSURE FAULT DISPLAYED ON UPPER ELECTRONIC CENTRALIZED AIRCRAFT MONITORING SCREEN.
